Multivariate generalized Pareto distributions: Parametrizations, representations, and properties
Artikel i vetenskaplig tidskrift, 2018

Multivariate generalized Pareto distributions arise as the limit distributions of exceedances over multivariate thresholds of random vectors in the domain of attraction of a max-stable distribution. These distributions can be parametrized and represented in a number of different ways. Moreover, generalized Pareto distributions enjoy a number of interesting stability properties. An overview of the main features of such distributions is given, expressed compactly in several parametrizations, giving the potential user of these distributions a convenient catalogue of ways to handle and work with generalized Pareto distributions.

Exceedances

Tail copula

Stable tail dependence function

Linear combination

Maxima

Författare

Holger Rootzen

Chalmers, Matematiska vetenskaper, Tillämpad matematik och statistik

Johan Segers

Universite catholique de Louvain

Jennifer L. Wadsworth

Lancaster University

Journal of Multivariate Analysis

0047-259X (ISSN) 1095-7243 (eISSN)

Vol. 165 117-131

Ämneskategorier

Annan data- och informationsvetenskap

Sannolikhetsteori och statistik

Datorsystem

DOI

10.1016/j.jmva.2017.12.003